# SDR CALA2018102902222

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 57,394 hours, 24,456 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

G ENG 1 PUMP LO PR DISPLAYED ON UPPER ECAM SCREEN. - HYD HYD PUMP 31-2914-9-9003, AMM 29-11-51. FURTHER TSM REF 29-11-00- 810-804. BERG TOMC FAILING.  NEEDS NEW SWITCH REF TSM TASK 29-11-00-810-804.  FOUND PRESSURE SWITCH1074GK REMOVED AND REPLACED NR 1 ENG PUMP PRESS SWITCH REF AMM 29-11-17. OPS CHECK AND LEAK CHECK GOOD.
